# SDR UALA2011100305332

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Lack Of Lube
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AFT OVERWING MANUAL EMERGENCY BACKUP CABLE IS BINDING AND FAILED CHECK PER ROUTINE JIC 5R25I1366.  LUBED RT AFT OVERWING MANUAL EMERGENCY BACKUP CABLE PER MM.
